# SDR AALA2009062300002

- Difficulty date: June 23, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N70074
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 517
- Aircraft time: 53,787 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHTING FROM SEATS 17C TO 23C INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK FOR EMERGENCY LIGHTING FROM SEATS 17C TO 23C.
